# SDR UPS202551

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Angle
- Part number: 651594024
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK MAINTENANCE REPORTED CORROSION ON ANGLE ON PRESSURE BULKHEAD AT BS 740, WL 170.  REPLACED ANGLE AND SIDE LOAD BEAM PER SRM 51-10-1, 51-10-2, 51-20-1.
